Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

HIV Health and Treatment Issues >> Treatment & Side Effects

Loz
Newbie

Reged: 05/10/13
Posts: 1
Loc: Manchester,England
Re: HIV medication and antihistamines
      05/10/13 05:49 PM

Been using diphehydramine as a sleep aid-marketed here in the UK as Nytol (an O.T.C.)-Have my regular bloods done (I'm on Eviplera),and it hasn't had any adverse side-effects that I've noticed,plus my Consultants O.K. with it,so I don't think you should have any problems.Just FYI

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* HIV medication and antihistamines Mark100 05/07/13 10:27 PM
. * Re: HIV medication and antihistamines kicker   05/07/13 11:26 PM
. * Re: HIV medication and antihistamines Mark100   05/08/13 07:32 AM
. * Re: HIV medication and antihistamines Loz   05/10/13 05:49 PM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 2469

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3